Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 63, NWS St. Louis, MO

May 13, 2009Audrain County, Callaway County, Montgomery County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at May 13, 2009, 9:48 PM CDT for Audrain County, Callaway County, Montgomery County, Missouri. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 13, 2009, 9:48 PM CDT (02:48 UTC)
Expired
May 13, 2009, 10:15 PM CDT
In force
27 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Audrain County, MO, Callaway County, MO, Montgomery County, MO

The radar

The St Louis radar (KLSX), 91 km from the middle of the area, began a volume at 02:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 13, 2:39 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.8 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2009-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1574 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2009-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 350 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1574 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
930 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
350 m²/s²
0-3 km storm-relative helicity
407 m²/s²
Significant tornado parameter
2.0
Supercell composite
8.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 140248
SVRLSX
MOC007-027-139-140315-
/O.NEW.KLSX.SV.W.0063.090514T0248Z-090514T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
948 PM CDT WED MAY 13 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN AUDRAIN COUNTY IN CENTRAL MISSOURI...
  NORTHEASTERN CALLAWAY COUNTY IN CENTRAL MISSOURI...
  MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 1015 PM CDT

* AT 946 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MARTINSBURG...OR 9 MILES SOUTHEAST OF MEXICO...AND MOVING EAST AT
  45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WELLSVILLE...MONTGOMERY CITY...MARTINSBURG...BUELL...BELLFLOWER AND
  MIDDLETOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3919 9184 3925 9143 3915 9142 3915 9137
      3894 9131 3894 9193
TIME...MOT...LOC 0248Z 265DEG 38KT 3909 9171

$$

BRITT
2 follow-up statements
000 
WWUS53 KLSX 140301
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1001 PM CDT WED MAY 13 2009

MOC007-027-139-140315-
/O.CON.KLSX.SV.W.0063.000000T0000Z-090514T0315Z/
CALLAWAY MO-MONTGOMERY MO-AUDRAIN MO-
1001 PM CDT WED MAY 13 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHEASTERN AUDRAIN...MONTGOMERY AND NORTHEASTERN CALLAWAY
COUNTIES...

AT 1000 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR WELLSVILLE...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  MONTGOMERY CITY...BUELL...BELLFLOWER AND MIDDLETOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3920 9163 3925 9143 3915 9142 3914 9137
      3894 9131 3894 9193
TIME...MOT...LOC 0301Z 265DEG 38KT 3910 9154

$$

BRITT
000 
WWUS53 KLSX 140314
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1014 PM CDT WED MAY 13 2009

MOC007-027-139-140322-
/O.EXP.KLSX.SV.W.0063.000000T0000Z-090514T0315Z/
CALLAWAY MO-MONTGOMERY MO-AUDRAIN MO-
1014 PM CDT WED MAY 13 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN AUDRAIN...
MONTGOMERY AND NORTHEASTERN CALLAWAY COUNTIES WILL EXPIRE AT 1015 PM
CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.

ADDITIONAL STRONG THUNDERSTORMS WITH WIND GUSTS IN EXCESS OF 45 MPH  
WILL CONTINUE TO MOVE ACROSS NORTHERN MONTGOMERY COUNTY THROUGH 1045 
PM.  A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR MONTGOMERY 
COUNTY UNTIL 4 AM CDT.

LAT...LON 3920 9163 3925 9143 3915 9142 3914 9137
      3894 9131 3894 9193
TIME...MOT...LOC 0312Z 265DEG 38KT 3911 9139

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 6:33 PM CDT, 3 hours 15 minutes earlier.

Area forecast discussion, May 13, 6:33 PM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
633 PM CDT WED MAY 13 2009

.UPDATE...
/453 PM CDT WED MAY 13 2009/
HAVE MADE A LOCAL EXTENSION OF TORNADO WATCH 293. INCREASING
THREAT FOR THUNDERSTORMS WARRANTED SOME KIND OF SEVERE CONVECTIVE
WATCH. SPC PROPOSED A SEVERE THUNDERSTORM WATCH...BUT NOTICED THAT
0-1KM SHEAR AND SRH VALUES ARE FAVORABLE FOR TORNADOES. COORDINATED
WITH SPC TO EXTEND WW 293 SOUTH AND SLIGHTLY EAST TO COVER THIS
INCREASED TORNADO THREAT.

CARNEY

&&

.DISCUSSION...
/318 PM CDT WED MAY 13 2009/
QUICK DISCUSSION THIS AFTERNOON DUE TO ACTIVE WEATHER...

WARM AND UNSTABLE AIRMASS OVER THE REGION IS STARTING TO PRODUCE
SOME SEVERE THUNDERSTORMS ASSOCIATED WITH AN MCV WHICH HAS BEEN
SPINNING SLOWLY EAST NORTHEAST ACROSS SOUTHERN MISSOURI. RUC IS
SHOWING MLCAPES IN EXCESS OF 2000 J/KG IMPRESSIVE MIDLEVEL
LAPSERATES IN EXCESS OF 8 C/KM AND AND MORE THAN ENOUGH SHEAR TO
PRODUCE SUPERCELLS. HOWEVER...MAIN SHOW IS YET TO COME. STILL EXPECTING
MORE DISCRETE STORMS TO FORM AHEAD OF THE COLD FRONT UP IN
NORTHWEST MISSOURI LATER THIS EVENING. RUC IS FORECASTING CAPES IN
EXCESS OF 3000 J/KG AND 45+KTS OF SHEAR FROM 0-6KM. THINK INITIAL
CONVECTION WILL TAKE THE FORM OF SUPERCELLS...THEN STORMS WILL
PROBABLY FORM A LINE LATER THIS EVENING WHICH WILL THEN RACE
SOUTHEAST THROUGH THE REST OF THE NIGHT. LCL HEIGHTS APPEAR TO
HAVE RISEN ABOVE 3000FT...BUT THE WINDS ARE BACKED ACROSS NORTHERN
PORTIONS OF THE AREA PRODUCING A NOTICEABLE KINK IN THE HODOGRAPHS
WHICH WILL INCREASE THE LOW LEVEL SHEAR AND THEREFORE THE POTENTIAL
FOR TORNADOES. AFTER THE STORMS LINE OUT IT LOOKS LIKE WELL
TRANSITION TO A MORE SEVERE STRAIGHT-LINE WIND THREAT...BUT OF
COURSE WE WONT BE ABLE TO RULE OUT ISOLATED TORNADO TOUCHDOWNS ON
THE LEADING EDGE OF THE LINE. COLD FRONT SHOULD CLEAR THE
SOUTHEASTERN EXTREMITY OF THE CWFA BY 12Z THURSDAY MORNING...AND
COOLER DRIER AIR WILL BRIEFLY CONTROL THE WEATHER ACROSS THE BI-
STATE.

ONLY MINOR TWEAKS TO THE REMAINDER OF THE FORECAST.

CARNEY

&&

.AVIATION...
/626 PM CDT WED MAY 13 2009/
FOR THE 00Z TAFS...

CONVECTIVE DETAILS ARE BECOMING MORE APPARENT AS SCATTERED
SUPERCELLS FROM NORTH CENTRAL MO INTO WEST CENTRAL MO ARE
BEGINNING TO SHOW SIGNS OF DEVELOPING INTO A LINE. EXPECT WITHIN
THE NEXT HOUR OR TWO A FAIRLY EXTENSIVE SQUALL LINE WILL BE
APPARENT FROM NE MO INTO CENTRAL MO. THIS LINE SHOULD MOVE
SOUTHEAST PRODUCING A PERIOD OF POTENTIALLY HIGH IMPACT WEATHER
AT ALL TAF SITES. MFR CIGS THAT EARLIER OCCCURED IN THE WAKE OF
THE COLD FRONT HAVE LIFTED TO LOW END VFR AND WILL PERSIST FOR
SEVERAL HOURS AFTER THE FROPA. LITTLE IN THE WAY OF CLOUDS
EXPECTED ON THURSDAY.

GLASS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR BOONE-CALLAWAY-
     COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-LINCOLN-
     MADISON-MONITEAU-MONTGOMERY-OSAGE-REYNOLDS-ST. CHARLES-ST.
     FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
     WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR BOND IL-CALHOUN
     IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
     MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
     ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, May 13, 3:17 PM CDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
317 PM CDT WED MAY 13 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-141145-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
317 PM CDT WED MAY 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS...LARGE HAIL...AND
POSSIBLY TORNADOES ARE LIKELY TONIGHT. SCATTERED SEVERE STORMS
WILL DEVELOP INTO A LINE THIS EVENING. THE PRIMARY SEVERE WEATHER
THREAT WILL BE DAMAGING WINDS IN EXCESS OF 70 MPH...ESPECIALLY
WITH THE SQUALL LINE LATER THIS EVENING AND OVERNIGHT. TORNADOES AND
LARGE HAIL WILL ALSO BE POSSIBLE.

MODERATE TO MAJOR FLOODING CONTINUES AT SEVERAL POINTS ALONG THE
ILLINOIS RIVER...THE MERAMEC RIVER AT VALLEY PARK AND THE
MISSISSIPPI RIVER AT CHESTER. PLEASE SEE THE APPROPRIATE FLOOD
PRODUCTS FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA THURSDAY NIGHT
INTO SATURDAY NIGHT.

SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN FOR FRIDAY INTO FRIDAY NIGHT.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG PARTS OF THE
ILLINOIS RIVER...MERAMEC RIVER AND AT CHESTER ON THE MISSISSIPPI
RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER
INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CARNEY

In the hours before

Local storm report, May 13, 8:56 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
856 PM CDT WED MAY 13 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND GST     2 S PALMYRA             39.77N  91.52W
05/13/2009  M50 MPH          MARION             MO   AMATEUR RADIO

            HEAVY RAIN ALSO REPORTED.

&&

EVENT NUMBER LSX0901931

CVKING
Local storm report, May 13, 9:01 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
901 PM CDT WED MAY 13 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0900 PM     LIGHTNING        HULL                    39.71N  91.20W
05/13/2009                   PIKE               IL   TRAINED SPOTTER

            HEAVY RAIN AND LIGHTNING.

&&

EVENT NUMBER LSX0901932

CVKING
Special weather statement, May 13, 9:10 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
910 PM CDT WED MAY 13 2009

MOZ041-042-050-140300-
AUDRAIN MO-BOONE MO-CALLAWAY MO-
910 PM CDT WED MAY 13 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN AUDRAIN...NORTHERN
BOONE AND NORTHERN CALLAWAY COUNTIES UNTIL 1000 PM CDT...

AT 908 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HALLSVILLE...OR 10 MILES NORTH OF
COLUMBIA...MOVING EAST AT 35 MPH.  A SECOND STORM WAS LOCATED NEAR
HARRISBURG...AND IT WAS ALSO MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...CENTRALIA...
MEXICO...HALLSVILLE...MURRY...AUXVASSE...SHAMROCK...
HATTON...THOMPSON...VANDIVER...BENTON CITY AND RUSH HILL.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TRUETT
Local storm report, May 13, 9:14 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
914 PM CDT WED MAY 13 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             HANNIBAL                39.71N  91.38W
05/13/2009  E0.25 INCH       MARION             MO   TRAINED SPOTTER

            VERY HEAVY RAIN AND BB SIZED HAIL

&&

EVENT NUMBER LSX0901933

CARNEY
Special weather statement, May 13, 9:18 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
918 PM CDT WED MAY 13 2009

MOZ041-047-048-050-140315-
BOONE MO-CALLAWAY MO-COLE MO-MONITEAU MO-
918 PM CDT WED MAY 13 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BOONE...SOUTHWESTERN
CALLAWAY...MONITEAU AND COLE COUNTIES UNTIL 1015 PM CDT...

AT 916 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BUNCETON TO 16 MILES
WEST OF VERSAILLES.  THIS LINE WAS MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...TIPTON...
CALIFORNIA...ASHLAND...HOLTS SUMMIT...JEFFERSON CITY...CLARKSBURG...
JAMESTOWN...EASLEY...MCGIRK...CENTERTOWN...HIGH POINT...ST.
MARTINS...RUSSELLVILLE...NEW BLOOMFIELD...LAKE MYKEE...HICKORY
HILL...BRAZITO...WARDSVILLE...ST. THOMAS AND KLIEVER.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TRUETT
Local storm report, May 13, 9:35 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
935 PM CDT WED MAY 13 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0934 PM     HEAVY RAIN       LIBERTY                 39.88N  91.11W
05/13/2009  M4.00 INCH       ADAMS              IL   LAW ENFORCEMENT

            3 INCHES FELL IN 50 MINUTES

&&

EVENT NUMBER LSX0901934

BROWNING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 7:09 PM CDTSevere Thunderstorm WarningLSXKnox, Shelby51 min
May 13, 7:34 PM CDTSevere Thunderstorm WarningLSXMonroe, Shelby41 min
May 13, 7:35 PM CDTTornado WarningLSXLewis55 min
May 13, 8:07 PM CDTSevere Thunderstorm WarningLSXMarion38 min
May 13, 8:17 PM CDTAreal Flood AdvisoryLSXLewis3 hr
May 13, 8:34 PM CDTSevere Thunderstorm WarningLSXLewis26 min
May 13, 9:37 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Pike38 min
May 13, 10:11 PM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Gasconade, Montgomery, Osage, Warren34 min
May 13, 10:35 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Montgomery, Osage, Saint Charles, Warren40 min
May 13, 10:43 PM CDTTornado WarningLSXLincoln20 min
May 14, 12:23 AM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis52 min
May 14, 12:44 AM CDTSevere Thunderstorm WarningLSXCrawford, Iron, Reynolds, Saint Francois, Washington46 min
May 14, 12:50 AM CDTSevere Thunderstorm WarningLSXIron, Reynolds55 min
May 14, 12:59 AM CDTTornado WarningLSXSainte Genevieve, Saint Francois46 min
May 14, 1:24 AM CDTSevere Thunderstorm WarningLSXIron, Madison, Saint Francois51 min
May 14, 1:44 AM CDTTornado WarningLSXSainte Genevieve, Saint Francois31 min
May 14, 2:23 AM CDTFlash Flood WarningLSXSainte Genevieve, Saint Francois4 hr
May 14, 5:20 AM CDTRiver Flood WarningLSXLewis6 days
May 14, 5:20 AM CDTRiver Flood WarningLSXLewis5 days
May 14, 3:51 PM CDTFlash Flood WatchLSXAudrain, Boone, Callaway, Cole, Franklin, Gasconade and 16 more32 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.